Alert archive / Tennessee / Red Flag Warnings in 2010

Red Flag Warning 3, NWS Nashville, TN

October 23, 2010

NWS Nashville, TN issued this red flag warning at Oct 23, 2010, 11:50 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 23, 2010, 11:50 AM CDT (16:50 UTC)
Expired
Oct 23, 2010, 6:00 PM CDT
In force
6 hr
Issued by
NWS Nashville, TN

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WWUS84 KOHX 231650
RFWOHX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1150 AM CDT SAT OCT 23 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM TODAY...

.AN UNUSUALLY DRY AIR MASS HAS SETTLED INTO MIDDLE TENNESSEE
TODAY...WITH A STRONG PRESSURE GRADIENT CAPABLE OF PRODUCING
WIND GUSTS OF UP TO 20 TO 25 MPH THIS AFTERNOON WILL BE IN
PLACE. WITH TEMPERATURES WARMING THIS AFTERNOON INTO THE LOWER
80S HIGHLAND DISTRICT NORTH AND HIGHLAND DISTRICT SOUTH...AND
INTO THE MID 70S ACROSS CUMBERLAND DISTRICT NORTH...MINIMUM
AFTERNOON RELATIVE HUMIDITY VALUES ARE FORECAST TO BE
GENERALLY BETWEEN 20 AND 25 PERCENT.

TNZ400-501-502-232300-
/O.NEW.KOHX.FW.W.0003.101023T1650Z-101023T2300Z/
CUMBERLAND DISTRICT (NORTH)-HIGHLAND RIM DISTRICT (NORTH)-
HIGHLAND RIM DISTRICT (SOUTH)-
1150 AM CDT SAT OCT 23 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

THIS RED FLAG WARNING IS IN EFFECT FOR CUMBERLAND DISTRICT NORTH...
HIGHLAND RIM DISTRICT NORTH...AND HIGHLAND RIM DISTRICT SOUTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
31

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this red flag warning went out at Oct 23, 10:58 AM CDT, 52 minutes earlier.

Area forecast discussion, Oct 23, 10:58 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1058 AM CDT SAT OCT 23 2010

.UPDATE...
INCREASED HIGH TEMPS TDAY...INTO THE LWR 80S W OF PLAT. EASTERLIES
ALONG THE GULF COAST WL LIMIT MOISTURE TRANSPORT NORTH. VERY DRY
B/L ACR MID TN WITH BORDERLINE RED FLAG CRITERIA MET...FACTORING
IN A 10-15 MPH WIND. POSSIBLE RED FLAG CONDITIONS THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 640 AM CDT SAT OCT 23 2010/

AVIATION...
VFR CONDITIONS EXPECTED AT BOTH TAF SITES THROUGH 12Z SUN. DEPARTING
HIGH PRESSURE ALLOWING FOR WINDS TO BECOME MORE SOUTHERLY AND GUSTY
IN THE AFTERNOON...ESPECIALLY AT BNA. INCREASING HIGH CLOUD COVER
FOR THE MOST OF THE PERIOD...THEN MORE MID CLOUDS LATE TOWARD 12Z.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, Oct 23, 5:31 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
531 AM CDT SAT OCT 23 2010

TNZ005>011-022>034-056>066-075-077>080-093>095-241030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
531 AM CDT SAT OCT 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

07

Nearby

Red Flag Warnings in Tennessee, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.